# SDR TWAA9816501

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106CD
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT CHECK, FOUND FWD GALLEY EMERGENCY LIGHT WAS DIM.  REPLACED BATTERY PACK.  CHECK-C 10-31-97 JFK.
